Alert archive / Florida / Special Weather Statements in 2009
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 3, 2009, 9:09 PM EDT for Glades County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2009, 9:09 PM EDT (01:09 UTC)
- Expired
- Aug 3, 2009, 10:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
County Glades County, FL
The radar
The Melbourne radar (KMLB), 126 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 1.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3579 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS82 KMFL 040109
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
909 PM EDT MON AUG 3 2009
FLZ063-040200-
GLADES FL-
909 PM EDT MON AUG 3 2009
...STRONG THUNDERSTORMS MOVING ACROSS GLADES COUNTY...
AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
BRIGHTON SEMINOLE INDIAN TO 6 MILES NORTHWEST OF ORTONA...MOVING EAST
AT 5 TO 10 MPH.
THESE STORMS WILL AFFECT...
PALMDALE...
BRIGHTON SEMINOLE INDIAN...
MOORE HAVEN...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2716 8087 2713 8088 2707 8094 2707 8093
2703 8094 2703 8097 2705 8097 2698 8108
2692 8107 2693 8110 2689 8111 2682 8107
2683 8145 2704 8130 2704 8128 2713 8123
2713 8117 2721 8116 2722 8095
TIME...MOT...LOC 0109Z 281DEG 8KT 2720 8114 2686 8137
$$
BAXTERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 7:36 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Aug 3, 7:36 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 736 PM EDT MON AUG 3 2009 .AVIATION... THE WINDS WILL BE EASTERLY TONIGHT AT ALL OF THE TAF SITES LESS THAN 5 KNOTS AFTER 04/2Z BEFORE INCREASING TO 5 TO 10 KNOTS AFTER 04/13Z. THE WINDS WILL CONTINUE TO INCREASE TO 10 TO 15 KNOTS AFTER 03/16Z FROM THE EASTERLY DIRECTION...EXCEPT FOR APF TAF SITE WHERE IT WILL BECOME WESTERLY AFTER 04/18Z. THE WEATHER WILL REMAIN DRY TONIGHT INTO THURSDAY ACROSS THE EASTERN TAF SITES TONIGHT INTO THURSDAY. FOR KAPF TAF SITE...HAVE LEFT VCTS IN UNTIL 04/02Z FOR THE SHOWER AND THUNDERSTORM ACTIVITY THAT IS GOING ON NOW BEFORE GOING DRY BETWEEN 04/02Z AND 04/18Z ON THURSDAY. THE STORMS WILL RETURN TO KAPF AFTER 04/18Z DUE TO THE WEST COAST SEA BREEZE DEVELOPING. THE CEILING AND VIS WILL ALSO REMAIN IN THE VFR CONDITIONS DURING THIS TIME. && .AVIATION...54/BNB .PREV DISCUSSION... /ISSUED 255 PM EDT MON AUG 3 2009/ DISCUSSION... A STAGNANT WEATHER PATTERN WILL PREVAIL ACROSS SOUTH FLORIDA FOR APPROXIMATELY THE NEXT 48 HOURS...AS ALL AVAILABLE MODEL GUIDANCE SUGGESTS THAT THE REGION WILL REMAIN LOCATED BENEATH THE WESTERN PERIPHERY OF A MID-LEVEL ANTICYCLONE CURRENTLY CENTERED EAST OF THE BAHAMAS. LATEST WATER VAPOR ANIMATION CONTINUES TO SHOW AN UPPER LOW SPINNING NEAR 28N/64W...AND THIS FEATURE IS EXPECTED TO WEAKEN LATER TONIGHT...AND EVENTUALLY BECOME ABSORBED WITHIN A STRONGER BELT OF WESTERLIES ACROSS THE NORTH ATLANTIC. ALTHOUGH THIS MAY RESULT IN SUBTLE FLUCTUATIONS IN THE EXACT POSITION OF THE RIDGE AXIS OVER THE NEXT COUPLE OF DAYS...AN EAST/SOUTHEASTERLY FLOW REGIME IS EXPECTED TO PERSIST IN THE LOWEST 10 KFT OF THE ATMOSPHERE THROUGH WEDNESDAY. THUS...WILL MAINTAIN THE HIGHEST CHANCES OF NOCTURNAL RAINFALL -- BOTH TONIGHT AND TUESDAY NIGHT -- ALONG THE ATLANTIC COAST AND SOUTHEASTERN ZONES...BUT WILL HOLD POPS IN THE SLIGHT CHANCE CATEGORY GIVEN LIMITED MOISTURE /PWAT VALUES 1.3-1.6 INCHES/ AND LACK OF ANY DISCERNIBLE WAVES TO ENHANCE LARGE SCALE VERTICAL MOTIONS. SIMILAR TO THIS AFTERNOON...HIGHER CHANCES FOR DIURNAL SHOWER/THUNDERSTORM ACTIVITY WILL OCCUR ACROSS THE WESTERN ZONES ON TUESDAY...AS PRESSURE GRADIENT WILL REMAIN SUFFICIENTLY WEAK TO ALLOW FOR AN INLAND PENETRATION OF THE GULF COAST SEA BREEZE...WITH CONVECTIVE ACTIVITY SPREADING WESTWARD AND INTO THE SOUTHEASTER GULF DURING THE EVENING. TEMPERATURES THROUGH THIS PERIOD WILL EXHIBIT LITTLE VARIATION...WITH LOWS IN THE LOWER 80S ANTICIPATED ALONG THE SOUTHEAST COAST...AND MID TO UPPER 70S ELSEWHERE. HIGHS WILL GENERALLY BE IN THE LOWER TO MID 90S...AND WILL FOLLOW A BLEND OF MAV/MET GUIDANCE FOR ALL AREAS. CONDITIONS WILL BECOME MORE FAVORABLE FOR SHOWERS AND THUNDERSTORMS BEGINNING LATE ON WEDNESDAY ACROSS THE ATLANTIC WATERS...AS A FAIRLY WELL DEFINED EASTERLY WAVE -- CURRENTLY LOCATED TO THE NORTH OF PUERTO RICO -- APPROACHES THE AREA. ALTHOUGH SOLUTIONS FROM THE GFS/UKMET/ECMWF DIFFER WITH RESPECT TO THE STRENGTH OF THE WAVE...BASED ON 850/700 MB VORTICITY PROGS... THEY ARE ALL IN GOOD AGREEMENT THAT THIS FEATURE WILL SPREAD WEST- NORTHWESTWARD AROUND BASE OF MID-LEVEL RIDGE AND APPROACH SOUTH FLORIDA FROM THE EAST LATE ON WEDNESDAY. A PLUME OF RICH TROPICAL MOISTURE WILL ALSO ACCOMPANY THE PASSAGE OF THIS EASTERLY WAVE... WITH PWAT VALUES EXPECTED TO RANGE FROM 2-2.25 INCHES ACROSS MOST OF THE REGION FROM WEDNESDAY NIGHT INTO THURSDAY. THUS...EXPECT A FAIRLY GOOD COVERAGE OF SHOWERS/STORMS AND WILL INCREASE POPS TO HIGH CHANCE FOR THE SOUTHEASTERN HALF OF THE AREA ON WEDNESDAY NIGHT...AND MAINTAIN A CHANCE OF SHOWERS/STORMS FOR ALL AREAS ON THURSDAY. IN THE EXTENDED PORTION OF THE FORECAST...A RETURN TO DRIER WEATHER IS EXPECTED BEGINNING ON FRIDAY...AS THE EASTERLY WAVE LIFTS NORTHWESTWARD...AND PLACES SOUTH FLORIDA BENEATH AN INCREASINGLY SUBSIDENT AIRMASS. SOLUTIONS FROM THE ECMWF/GFS SUGGEST THAT A SEASONABLY STRONG UPPER-LEVEL HIGH...WHICH WILL BUILD ACROSS THE SOUTHERN ROCKIES THIS WEEK...MAY SPREAD EASTWARD ACROSS THE GULF COAST THIS WEEKEND...AND ENCOMPASS MUCH OF THE FLORIDA PENINSULA... WITH GENERALLY DRY AND WARM WEATHER EXPECTED. HOWEVER...BY EARLY NEXT WEEK...ORIENTATION OF THE RIDGE MAY ALLOW FOR MID-LEVEL WAVES EMBEDDED IN THE STRONG NORTHERLY FLOW ALOFT TO ENHANCE RAINFALL CHANCES ONCE AGAIN. MARINE... PREVAILING EASTERLY FLOW IS EXPECTED ACROSS THE LOCAL WATERS THROUGHOUT THE SHORT TERM PORTION OF THE MARINE FORECAST...WITH SPEEDS GENERALLY IN THE 10-15 KNOT RANGE OVER THE ATLANTIC...AND 5-10 KNOTS OVER THE LOCAL GULF WATERS. HIGHEST SEAS ARE EXPECTED TO BE 2-4 FEET AT TIMES IN THE GULF STREAM. WINDS/SEAS AND RAIN CHANCES WILL INCREASE FROM LATE WEDNESDAY INTO THURSDAY...AS AN INVERTED TROUGH OF LOW PRESSURE APPROACHES THE REGION FROM THE EAST. OTHERWISE...A MODERATE TO HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC COAST THROUGH THE END OF THE WEEK. FIRE WEATHER... THERE ARE NO FIRE WEATHER CONCERNS THROUGHOUT THIS FORECAST PERIOD...WITH MINIMUM AFTERNOON RH VALUES EXPECTED TO REMAIN ABOVE CRITICAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 91 78 91 / 20 20 20 20 FORT LAUDERDALE 83 92 83 92 / 20 20 20 20 MIAMI 82 92 82 92 / 20 20 20 30 NAPLES 76 93 76 93 / 30 40 30 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...65/GS SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, Aug 3, 10:23 AM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1023 AM EDT MON AUG 3 2009 FLZ063-066>075-168-172>174-041100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1023 AM EDT MON AUG 3 2009 ...SCATTERED AFTERNOON THUNDERSTORMS INTERIOR AND WEST... ...MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL BE POSSIBLE MAINLY IN THE CENTRAL INTERIOR AND WEST PORTIONS OF SOUTH FLORIDA THIS AFTERNOON AND EARLY EVENING. WIND GUSTS TO 40 MPH, OCCASIONAL LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DO DEVELOP. RIP CURRENTS: EASTERLY WINDS OF 10 TO 15 KNOTS, COMBINED WITH LOW TIDES EARLY THIS AFTERNOON, WILL CREATE A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF PALM BEACH, BROWARD AND MIAMI DADE COUNTIES. TEMPERATURES: TEMPERATURES CLIMBING INTO THE LOWER TO MID 90S COMBINED WITH HIGH LEVELS OF HUMIDITY WILL CREATE HEAT INDICES AROUND OR JUST ABOVE 105 DEGREES THIS AFTERNOON ACROSS INTERIOR AND WESTERN AREAS. PERSONS ARE SUGGESTED TO LIMIT TIME SPENT DOING STRENUOUS WORK OUTDOORS IN THESE AREAS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORM CAN BE EXPECTED EACH DAY, WITH LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL BEING THE MAIN THREATS. RIP CURRENTS WILL CONTINUE TO BE POSSIBLE ALONG THE ATLANTIC COAST DUE TO STEADY EAST TO SOUTHEAST WINDS OF 10 TO 15 KNOTS AT LEAST THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. STRASSBERG
In the hours before
Special weather statement, Aug 3, 6:27 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
627 PM EDT MON AUG 3 2009
FLZ069-070-032300-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
627 PM EDT MON AUG 3 2009
...STRONG THUNDERSTORM MOVING ACROSS NORTHWEST COLLIER COUNTY...
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF GOLDEN GATE ESTATES...MOVING
NORTHWEST AT 10 MPH.
THIS STORM WILL AFFECT...
GOLDEN GATE ESTATES...
ORANGE TREE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2625 8177 2632 8172 2632 8166 2641 8166
2643 8165 2643 8162 2631 8145 2618 8152
TIME...MOT...LOC 2227Z 120DEG 8KT 2627 8156
BAXTERSpecial weather statement, Aug 3, 8:02 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
802 PM EDT MON AUG 3 2009
FLZ063-040030-
GLADES FL-
802 PM EDT MON AUG 3 2009
...STRONG THUNDERSTORMS MOVING ACROSS FAR NORTHWEST GLADES COUNTY...
AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
VENUS TO 7 MILES NORTHWEST OF MUSE...MOVING NORTHWEST AT 5 MPH.
THESE STORMS WILL AFFECT...
RURAL WESTERN GLADES COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2703 8139 2687 8153 2688 8157 2703 8157
2703 8156 2704 8145
TIME...MOT...LOC 0002Z 114DEG 3KT 2704 8151 2691 8158
BAXTERSpecial weather statement, Aug 3, 8:26 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 826 PM EDT MON AUG 3 2009 FLZ063-040115- GLADES FL- 826 PM EDT MON AUG 3 2009 ...STRONG THUNDERSTORMS MOVING ACROSS NORTHWEST GLADES COUNTY... AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF VENUS TO 6 MILES NORTHWEST OF MUSE...MOVING EAST AROUND 5 MPH. THESE STORMS WILL AFFECT... SR 74... RURAL WESTERN GLADES COUNTY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2704 8133 2687 8136 2686 8155 2703 8156 TIME...MOT...LOC 0025Z 278DEG 5KT 2704 8142 2690 8156 BAXTER
Special weather statement, Aug 3, 9:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
909 PM EDT MON AUG 3 2009
FLZ063-040200-
GLADES FL-
909 PM EDT MON AUG 3 2009
...STRONG THUNDERSTORMS MOVING ACROSS GLADES COUNTY...
AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
BRIGHTON SEMINOLE INDIAN TO 6 MILES NORTHWEST OF ORTONA...MOVING EAST
AT 5 TO 10 MPH.
THESE STORMS WILL AFFECT...
PALMDALE...
BRIGHTON SEMINOLE INDIAN...
MOORE HAVEN...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2716 8087 2713 8088 2707 8094 2707 8093
2703 8094 2703 8097 2705 8097 2698 8108
2692 8107 2693 8110 2689 8111 2682 8107
2683 8145 2704 8130 2704 8128 2713 8123
2713 8117 2721 8116 2722 8095
TIME...MOT...LOC 0109Z 281DEG 8KT 2720 8114 2686 8137
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:02 PM EDT | Special Weather Statement | MFL | Glades | 28 min |
| Aug 3, 8:26 PM EDT | Special Weather Statement | MFL | Glades | 49 min |
| Aug 3, 8:38 PM EDT | Areal Flood Advisory | MFL | Glades | 112 min |
| Aug 3, 10:14 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Aug 4, 12:08 AM EDT | Special Marine Warning | MFL | 52 min | |
| Aug 4, 1:01 AM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 4, 7:18 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 4, 7:29 AM EDT | Special Marine Warning | MFL | 31 min |
Nearby
Special Weather Statements in Florida, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.